JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Studying Solutions of a System of PDE Through Representations of D4
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 2,  2015, pp.233-249
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.2.233
 Title & Authors
Studying Solutions of a System of PDE Through Representations of D4
SAENKARUN, SARAWUT;
  PDF(new window)
 Abstract
This paper is concerned with applications of representations of the Lie group of class to PDE. A realization of all irreducible finite-dimensional representations of is found and their application to a study of solutions of some systems of partial differential equations is given.
 Keywords
Representations;Lie group of class ;Lie algebra of class ;
 Language
English
 Cited by
 References
1.
C. Chevalley and R. D. Schafer, The Exceptional Simple Lie Algebras $F_4\;and\;E_6$, Proc. Natl. Acad. Sci. U. S. A., 36(2)(1950), 137-141. crossref(new window)

2.
N. Jacobson, Lie Algebras, Interscience, New York, 1962.

3.
A. Loutsiouk, On extreme vectors of Verma modules over complex semisimple Lie algebras, International Journal of Algebra, 2(16)(2008), 771-778.

4.
D. Zlelobenko, Compact Lie groups and their representations, American Mathematical Society, Providence, R. I., 1973.

5.
D. Zlelobenko, Operators of discrete symmetry for reductive Lie groups, Izvestia AN USSR, ser. malem., 40(5)(1976), 1055-1083.